Join the 'Stribild' group to help and get support from people like you.
We found 14 questions associated with the 'Stribild' topic.
Posted 17 days ago • 0 answers
I was diagnosed with HIV1 over 2 years ago and shortly was prescribed Stribild. I enjoyed it at the beginning; however, when time progressed I found myself having lots of mood swings, saw a Shrink ...
Posted 14 Aug 2015 • 0 answers
Posted 19 Jun 2015 • 0 answers
Posted 17 Mar 2015 • 0 answers
I am "experimenting" with my Doctor with different medications. They say that I am needing the medication with my viral load at 19,000. Although I do not think I am in need of this ...
Posted 19 Feb 2015 • 0 answers
Third day on this med I had a sudden onset of a headache and spotty/blocked vision. Lasted for about three hours. Happened again four days later at the same time of day (evening). I take my med at ...
Posted 11 Jan 2015 • 2 answers
I've been fatigued since I started Stribild. I'm assuming it's the medication. I took Atripla for 4-5 years, but my Dr. thought I needed to change because Atripla was causing me bouts ...
Posted 25 May 2014 • 1 answer
... prezista and sustiva. all other drugs all of them I am resistant to. there will be no new drugs because there is such an array now. I need to join a group that is has an experimental drug or do ...
Posted 22 May 2014 • 1 answer
I've been on Stribild for approx 1 month. I took Atripla for approx 4 years prior to just changing to Stribild. I've been fatigued since I started Stribild?
Posted 26 May 2014 • 1 answer
That is to say without insurance, coupons, or any other type of financial assistance. What would one pay if one were to purchase Stribild at full price?
Posted 14 Nov 2013 • 2 answers
I just want to know if I could get a response from anyone that has taken stribild for a long period of time to know the long term effects on the body.
Posted 24 Sep 2013 • 3 answers
Stribild - I am just starting this medication for the first time. How is this medication working out
... with others?
Posted 22 Oct 2013 • 0 answers
I just started stribild today and within a few hours I started to get really itchy and noticed a warm rash (mostly on my hands and wrists). Is this normal? I took a Benadryl ... I hope it goes away.
Posted 5 Jun 2013 • 1 answer
Posted 31 May 2013 • 1 answer